PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 29(43), pp. 107--116 (1981)
COMMUTING MAPPINGS, FIXED POINTS AND \'CIRI\'C CONTRACTION IN UNIFORM SPACES
M. S. KhanDepartment of Pure Mathematics, La Trobe University, Bundoora Victoria, Australia 3083
Abstract: Some results on common fixed points for a pair of mappings defined on a sequentially complete Hausdororff uniform space have been obtained. Our work extends known results due to \'Ciri\'c and Jungck. Convergence theorems for sequences of fixed points are also established.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts